# SDR DLM88952813

- Difficulty date: June 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N921DL
- Make and model: Doug MD-88
- Aircraft serial: 49645
- System (JASC): 2150 · Cabin Cooling System
- Part: Air Cond Sys
- Condition: Smoke Odor
- Location: Cabin
- Stage of operation: CL
- Nature of condition: J, B
- Precautionary procedure: O

## Discrepancy

DURING CLIMB, HAD SMOKE ODOR IN CABIN WHEN ENGINE ANTI-ICE WAS TURNED ON.  LAV SMOKE DETECTORS TURNED ON.  SUSPECT AIR SYSTEM CONTAMINATED FROM HYDRAULIC LEAK IN LEFT WHEEL WELL.  REPAIRED LEAK, RAN ENGINES AND PACKS NO SMOKE ODOR NOTED.
